# SDR DHL2001365002

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: J, A

## Discrepancy

EXCESSIVE VIBRATION CAUSED RETURN TO DFW.  VIBRATION WAS EXCESSIVE AS LONG AS GEAR WAS RETRACTED.  ON GEAR EXTENSION VIBRATION LESSENED.REMOVED LEFT HAND NOSE GEAR DOOR AND LT & RT AFT NOSE GEAR DOORS TO COMPLY WITH REVISED CDL 52-10 PER MM 32-00-00 PG 437 & 32-22-13.  REF ITEM 1P L/P 216049. STATUS-OPEN.
